# SDR 97FDEA00655

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 620-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,1) ON RT KEEL BEAM BETWEEN BS 620 TO 640, WL 148.  *S/D*  REPAIRED RT KEEL BEAM BETWEEN BS 620 TO 640, WL 148 PER FED-EX EA 7-5310-35067.
